MathSciNet Relay Station
MathSciNet bibliographic data
MR2220652 32G05 (32J18 53C56 57S25)
Console, S.; Fino, A.; Poon, Y. S. Stability of abelian complex structures. Internat. J. Math. 17 (2006), no. 4, 401–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement